# SDR CA120719006

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OTHER MAINTENANCE THAT REQUIRED THE FUEL CONTROL PANEL TO BE DROPPED, EXCESSIVE CORROSION HAD ACCUMULATED ON THE CATHODE, NEGATIVE END, OF FUEL CONTROL PANEL DIODES.  CORROSION WAS REMOVED AND FUEL CONTROL PANEL RE-INSTALLED.  THE ONGOING PROBLEM WITH THIS OCCURS AFTER WATER COLLECTS BETWEEN THE STORM WINDOW SEAL AND WINDOW FRAME AND ONCE THE STORM WINDOW IS OPENED THE WATER DRIBBLES ONTO THE TOP OF THE FUEL CONTROL PANEL SEEPING INTO THE INNER WORKS.
